# SDR ABXA9900551

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 3210 · Main Landing Gear
- Part: Boss
- Condition: Corroded
- Location: Rt Mlg
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN GEAR RETRACT PIN BOSSES WERE CORRODED.  REPAIRED IAW ABX REA B832-28106MR.
